It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gary on May 23, 2000 at 17:30:40:

I have been on this medication now for 21yrs. I felt the same as you when I first started it, but it didn't take long to ajust. Similarly it was a transition from dilantin, also. The only problem that is occurring now is slightly blurred vision, not that sitting in front of this computer helps much either. I have now been seizure free for eight years now,employed, and basically quite happy with life. I understand your concerns, since the medication game is basically a crap shoot. What works for one person doesn't neccesarily work for another. Check out mentalhealth.com for complete information.

Follow Ups

All times are GMT -7. The time now is 01:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!